Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with PIVD, on IndocapSR. Will its prolonged use cause any side effects?

hi, i m varun mishra and i m suffering from PIVD L4-5 since last 6 Year. I am regularly taking indocap SR Capsule at night since last 6 year. Whenever i will take the double dose of the same. I want to know may i have any kidney problem if i have pain in my back both side? If yes, what should i do for relief of the pain.
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
varun even if not having kidney problem avoid as much as possible indocap because this drug in long term harms kidney.for pivd do muscle strength exercises.if u want safe pain killer better to take tab paracetamol 650 mg or tab ultracet(combination of paracetamol and tramadol)
Answered: Fri, 20 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Nephrologist Dr. Aditya Bhabhe's  Response
Thanks for your query.
There are two questions which you have asked:
1) Long term effects of indocap: This medication when used over a long period of time can cause serious adverse effects like kidney disease, gastritis or ulcers. So I would suggest that you see a spine surgeon for more definitive cure of PIVD
2) It is difficult tosay if your back pain is due to kidney problem. We could get a blood urea, creatinine, urine analysis and Ultrasound of the kidneys done to determine the health of your kidneys.

Hope this helps
Good luck.
Answered: Sat, 21 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor